MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)

BECTON DICKINSON SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)
Catalog Number 309620
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It is reported foreign matter.Event description: it was reported that next, i send for your socialization the following incident that is presented in the service of central limonar pharmacy with the item: 1000000552 syringe 50ml catheter tip 309620 bd lot: 5043318 (1 und), taking into account the above we are attentive to technical response.
 
Additional Manufacturer Narrative
(b)(6) follow up.A sealed device was reported to be contaminated.As the physical sample was not returned, a comprehensive evaluation could not be conducted.To support the investigation, a single photograph was provided and reviewed by the quality team.The image depicts a syringe within its blister packaging and a top web.Discoloration is visible at the bottom of the syringe, including the tip, while no other defects or irregularities were observed.A review of the device history record was completed for material number 309620, lot 5043318.The assessment did not identify any quality issues during the production of this lot that could be linked to the reported condition.No related quality notifications were found, and all manufacturing processes and final inspections were performed in accordance with specification requirements.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the photographic evidence, the reported symptom has been confirmed.However, in the absence of the physical sample, it was not possible to determine a probable root cause.
 
Event or Problem Description
Additional information received.Has there been any damage to patients or health personnel? no.Could you please confirm the quantities affected? 1.When did this incident occur, before, after or during the procedure? before.

Brand Name
SYRINGE CATHETER TIP 50ML
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22904326
Report Number1911916-2025-00622
Device Sequence Number8851346
Product Code KYZ
UDI-Device Identifier00382903096206
UDI-Public(01)00382903096206(11)250214(17)300131(10)5043318
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309620
Device Lot Number5043318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown